Sensitivity analysis of solutions to a class of quasi-variational inequalities
Samir Adly; Mohamed Ait Mansour; Laura Scrimali
Bollettino dell'Unione Matematica Italiana (2005)
- Volume: 8-B, Issue: 3, page 767-771
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topReferences
top- AIT MANSOUR, M. - RIAHI, H., Sensitivity analysis for abstract equilibrium problems, J. Math. Anal. App., 306 No. 2 (2005), 684-691. Zbl1068.49005MR2136342
- ATTOUCH, H. - WETS, R., Quantitative stability of variational systems: I. The epigraphical distance, Trans. Am. math. Soc., 328 No. 2, (1991), 695-729. Zbl0753.49007MR1018570
- AUBIN, J.-P., Lipschitz behavior of solutions to convex minimization problems, Math. Oper. Res., 9 (1984), 87-111. Zbl0539.90085MR736641
- SCRIMALI, L., Quasi-Variational inequalities in Transportation networks, Math. Models. Meth. Appl. Sci, 14, No. 10 (2004), 1541-1560. Zbl1069.90026MR2095302
- SHAPIRO, A., Sensitivity analysis of generalized equations, Journal of Mathematical Sciences, 115 (2003), 2554-2565. Zbl1136.90482MR1992992
- SHAPIRO, A., Sensitivity analysis of parameterized variational inequalities, Mathematics of Operations Research, 30 (2005), 109-126. Zbl1082.49015MR2125140
- WALKUP, D. W. - J-B. WETS, R., A Lipschitzian of convex polyhedral, Proc. Amer. Math. Society, 23 (1969), 167-178. Zbl0182.25003MR246200